# SDR IPXA2023113099411

- Difficulty date: November 8, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,190 hours, 25,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LATCHES UPPER AND LOWER 2EA APPEAR TO HAVE GOUGES . 89-095. BLENDED OUT GOUGES ON UPPER AND LOWER LATCHES OF CREW ENTRY DOOR. PER STEP 1 OF SREO-14721-REQ001. PERFORMED SURFACE HFEC INSP. AT CREW ENTRY DOOR LATCHES UPPER AND LOWER IAW NTM PART 6 51-00-21, IS CRACK DEFECT FREE AT THIS TIME INSP. ONLY T96524. ACCOMPLISHED STEP 3 OF SREO-14721. MEASURED LOWER LATCH AT .600, .650 AND .700. THE DEEPEST MEASUREMENT AT .600 IS .267 AND IS WITHIN LIMITS. THE DEEPEST MEASUREMENT AT .650 IS .281 AND IS WITHIN LIMITS. THE DEEPEST MEASUREMENT AT .700 IS .302 AND IS WITHIN LIMITS. MEASURED WITH MICROMETER T71460. REF. STEP 5 AND 6: WORK VERIFIED WITHIN LIMITS. TREATED AND PRIMED UPPER AND LOWER LATCHES OF CREW ENTRY DOOR. ACCOMPLISHED STEP 5 OF SREO-14721. IAW SRM 51-20-01-0G. AUDIT COMPLETE.
